Hail, Anderson
- When
- April 19, 7:54 PM CST
- Where
- Anderson County, 7 mi SE of Cayuga
- Measured
- 1 in hail
- Reported by
- PARK/FOREST SERVICE
- Coordinates
- 31.883, -95.883
3 hail, 1 lightning, 1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Apr 19, 7:47 PM CST, 7 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 847 PM CDT WED APR 19 2006 .UPDATE... MAJOR UPDATE TO FOLLOW TO INCLUDE SEVERE THUNDERSTORM WATCH AND MENTION OF HEAVY RAINS IN THE NORTHERN HALF OF THE CWA. 42 && .AVIATION... 655 PM CDT TSRA WILL FLIRT WITH THE METRO TAF SITES. BEST ELEVATED CONVECTION TO SOUTH WILL DIMINISH INTENSITY OF THOSE IN METROPLEX. TS WILL BE NEAR ACT THRU 02Z...MORE ACTIVITY APPROACHING FROM SW LATE EVENING. BULK OF ACTIVITY WILL BE AFTER 06Z THRU DAYBREAK WITH NEXT IMPULSE. BL BENEATH FRONTAL INVERSION WILL REMAIN FREE OF CLOUDS AND BR... EXCEPT DURING SIGNIFICANT PRECIP. ANOTHER ROUND OF TSRA SLATED FOR THURS AFTERNOON. 25 && .UPDATE... 548 PM CDT WILL ISSUE QUICK UPDATE TO REFLECT INCREASE IN CONVECTION OVER THE WESTERN PORTIONS OF THE CWA. THIS WILL BLEND IN WELL WITH THE EVENING AND OVERNIGHT PORTIONS OF THE CURRENT FORECAST. 42 && .PREV DISCUSSION... 255 PM CDT NOW STATIONARY FRONT SITS TEMPLE TO TYLER AND SHOULD BEGIN MOVING NORTH VERY SLOWLY THIS EVENING. STORMS ARE TRYING TO FORM IN WARM SECTOR...BUT A BIT EARLY TO TELL HOW MUCH CONVECTION WE/RE GOING TO SEE IN THE SOUTHERN COUNTIES. MY BEST GUESS IS ISENTROPIC LIFT BEGINS LATE THIS AFTERNOON OUT WEST AND OVERNIGHT CONVECTION SEEMS LIKE MOSTLY RAIN WITH EMBEDDED TSTMS...POSSIBLY SOME HAILERS IN THERE AS WELL. STORMS GOING IN BIG BEND AND SJT/S AREA ARE LIKELY THE START OF IT ALL. WITH FRONT STRETCHED ACROSS CWA ON THURSDAY...IF MORNING RAIN MOVES OUT AND SUN COMES UP TO WARM THE SOUTH SIDE OF THE BOUNDARY...THERE IS A PRETTY VIGOROUS SHORT WAVE MOVING INTO OUR AREA AND WE HAVE POTENTIAL FOR SEVERE WEATHER THURSDAY AFTERNOON. LOCATION OF FRONT AND AMOUNT OF SUN WILL BE THE BIG DETERMINING FACTORS ON EXACT LOCATION FOR MOST POTENTIAL. SHORT WAVE PULLS OUT FRIDAY AND SUBSIDENCE WILL SET IN FROM THE WEST SHUTTING OFF PRECIP. POPS THEN LOOK LOW THROUGH SUNDAY. ON MONDAY A NEW UPPER LOW MOVES INTO THE FOUR CORNERS AREA AND SOME POTENTIAL FOR POPS WILL RETURN...WILL BE CONTINGENT ON LOCATION AND TIMING OF DISTURBANCES MOVING AROUND THE UPPER LOW. NEW COLD FRONT PROGGED IN ON TUESDAY AS THAT LOW PULLS EAST. 84 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 80 60 75 58 / 10 80 50 60 WACO, TX 86 61 78 59 / 20 60 40 20 PARIS, TX 79 61 75 56 / 10 80 30 70 DENTON, TX 78 55 76 55 / 10 70 50 70 MCKINNEY, TX 79 56 75 57 / 10 80 40 70 DALLAS, TX 80 61 76 59 / 10 80 50 60 TERRELL, TX 81 59 79 58 / 10 80 40 50 CORSICANA, TX 82 62 78 59 / 20 70 40 20 TEMPLE, TX 86 64 79 59 / 30 50 30 20 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 25/42/58/92/91/82
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 821 PM CDT WED APR 19 2006 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-201100- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 821 PM CDT WED APR 19 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AREAWIDE THROUGH TONIGHT. LARGE HAIL WILL BE THE MAIN THREAT...ALTHOUGH DAMAGING DOWNBURST WINDS ARE ALSO POSSIBLE. IN ADDITION...LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH SOME OF THE STORMS...ESPECIALLY AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN.. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AREAWIDE ON THURSDAY. A FEW TORNADOS ARE POSSIBLE. LARGE HAIL AND DAMAGING DOWNBURST WINDS...AS WELL AS HEAVY RAIN AND CLOUD TO GROUND LIGHTNING WILL ALSO BE POSSIBLE. THERE WILL CONTINUE TO BE A SLIGHT RISK OF SEVERE THUNDERSTORMS FRIDAY ACROSS THE SOUTHEASTERN HALF OF NORTH TEXAS. THERE IS ANOTHER CHANCE OF THUNDERSTORMS MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... ISOLATED SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AREAWIDE. 42
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 557 PM CDT WED APR 19 2006 TXZ143-192330- HAMILTON- 557 PM CDT WED APR 19 2006 ...SIGNIFICANT WEATHER UPDATE... AT 557 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 17 MILES WEST OF HAMILTON...MOVING EAST AT 30 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE HAMILTON...LANHAM...OLIN AND POTTSVILLE. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. 92
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 610 PM CDT WED APR 19 2006 TXZ144-192345- BOSQUE- 610 PM CDT WED APR 19 2006 ...SIGNIFICANT WEATHER UPDATE... AT 610 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 17 MILES WEST OF CLIFTON...MOVING EAST AT 30 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE MERIDIAN AND MERIDIAN STATE PARK. CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. 92
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 643 PM CDT WED APR 19 2006 TXZ145-200015- HILL- 643 PM CDT WED APR 19 2006 ...SIGNIFICANT WEATHER UPDATE... AT 643 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 13 MILES NORTHEAST OF CLIFTON...MOVING EAST AT 40 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE BYNUM...CARLS CORNER... HILLSBORO...WHITNEY AND LAKE WHITNEY STATE PARK. PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. 92
The Dallas/Ft Worth radar (KFWS), 154 km away, was scanning. The volume nearest the first event began at 01:54 UTC.
3 hail, 1 lightning, 1 thunderstorm wind. Local standard time, as filed.
Lightning caused a house fire on South Daugherty Street. The fire was put out quickly and damage was confined to the attic.
Trees and power lines blown down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2006Every state in 2006This day in weather historyWarnings in Texas, April 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5503174, 5503175, 5503178, 5503176, 5503177.